# SDR HEEA065068

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D107318D1
- Condition: Malfunctioned
- Location: Fuel Boost
- Part time: 4,808 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP HAD LOW PRESSURE.
